morning and welcome....
I dont know much about meth other than its a pain in the ass to come off
All I can suggest is that you change the way you eat, dirnk alot of water and juices, green teas, alot of vitamins and supplements...and a multi vitamin
All of this helps but takes a while fo ryour body to adjust without or a taper......
Exercise helps too get the body moving again....get it used to doing things slowly..babysteps..
Hang in there..and someone will be around evenutally taht has more information on meth...I havent done it so I dont relaly know..
well they sure did that backward. Methadone is supposed to start at around 160-180 mg per day( unless you live on the east coast you can start at as much as 300mg/day) then taper down over the course of one to 3 years. Most methadone patients are on the plan for over 10 years because they are not really encouraged to come down b/c the methadone clinics want their money. Many patients have to take the initiative to speak with their counselors at the clinic to set a plan to wean off properly. Coming down about 3 mg per month is about the right pace to go. Withdrawal from any opiate is hell! low doses of xanax or valium usually help but benzos are a bad way to go unless ur just taking them for a week or two after you've been weaned off the opiate. A little known fact is that xanax withdrawal is much more dangerous than even heroin withdrawal. In the healthiest of people it can cause major seizures and stroke for starters. I have found that 500mg of naproxen really helps with hydrocodone withdrawal for me. Many people also use somas for opiate withdrawal.Stopping methadone at 60mg is dangerous and very hard on your body. If you don't have anything you can take today, get some aleve, it's naproxen just not in the amount that a perscription would be, so take however many aleve add up to anywhere from 250mg to 500 mg depending on how your body responds to naproxen. ( if each aleve is 100 mg taking 5 is the same exact thing as taking a 500mg naproxen. It is the exact same drug just a lesser dosage per pill since it is over the counter) I really hope this helps. Let me know if you need anything. Going to your doctor and working out a plan to take you from 60mg or so a methadone and gradually bring you down (like the program was SUPPOSED to do) would be the best course of action for you. If the naproxen doesnt help take a vicodin or darvocet, tylenol4, lortab, any opiate you have to keep the withdrawal at bay and see your doctor asap
The only reason I can think of is that meth as well as suboxone have a long half life and stay inside quite a bit longer. They hang around and w/d usually don't start until quite a bit later (sadly). There is a great post about tapering suboxone (and I imagine can be used w/ meth as well). It is in the reply column and is called "be careful of suboxone" i think. I will go back and look and get the correct thread.
I wish you the best of luck and just remember that it will go away and get better soon. Are you taking anything while at home? Tapering with anything? Just wondering b/c that post did state that even w/d of 2mg of Suboxone can be HORRIBLE.
I am currently on Suboxone so found it all quite interesting. Let us know how you continue to do.
oxybliss is definitely right!! exercise and running help your body sweat out toxins and more importantly release endorphins which is what your body is lacking right now. endorphins bind to your opiate receptors which are going nuts b/c you arent taking opiates which is causing the withdrawal. The green teas are packed with anti-oxidants which neutralize toxins in your body so you can excrete them healthfully.
You sound like you have quite a bit of medical background....you said your mom is a medical attormey....are you a doctor? You sound like you really know what you are talking about!!!!!! Thanks for being here and helping. I also have a really dumb ??? Is there caffeine in green tea? My son loves it and I don't want him drinking too much caffeine....he has an arrythmia! (Sorrry off the subject but thought I'd ask anyway!)
If your interested, it is called methadone detox and it is on page 3. Anchorman10 replied and all he/she has to say is very interesting (at least to me). I wish you the best of luck whichever way you go.
best wishes, M